# SDR Y2PA200700022

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON
- Aircraft serial: 298
- Aircraft time: 16,241 hours, 13,147 cycles
- Engine: Ge CF7002D
- Engine time: 5,961 hours, 5,165 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

WEATHER CLEAR - VFR - CLIMBING THROUGH 8000' CREW HEARD A LOUD NOISE FROM REAR AND FELT AN IMPACT.  CREW NOTICED LEFT ENGINE EPR CLIMB AND OIL PRESSURE DECREASING.  AFTER CREW CONFIRMED SECONDARY INDICATIONS AN ENGINE SHUTDOWN WAS INITIATED USING APPROVED USA JET PROCEDURES FOR DA-20 AIRCRAFT.  CREW DECLARED EMERGENCY WITH HOUSTON CENTER , APPROVED TO DIVERT TO SAT FOR LONG RUNWAY AND EMERGENCY ASSISTANCE.  FIRE TRUCKS WERE CALLED OUT AS PRECAUTION BUT NOT NEED, CREW WERE ABLE TO TAXI ON THE ONE ENGINE TO THE FOB WITH NO FURTHER DAMAGE.  MAINTENANCE WAS SENT FROM USA JET MAIN MAINTENANCE BASE TO INVESTIGATE AND FOUND NR 1 ENGINE SUSTAINED A BIRD STRIKE WITH INLET DAMAGE.  MAINTENANCE PERSONAL PERFORMED BOROSCOP
